# SDR SWAA2023090897342

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 35,557 hours, 16,626 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND CREW REPORTS #1 ENGINE TAILPIPE FIRE. FIRE EXTINGUISHED PRIOR TO QRH STEP 2 MOTOR ENGINE.<[01] PERFORMED GVI OF #1 ENGINE IAW AMM 71-00-00. DUE TO OBSERVED CANDLE FIRE IN EXHAUST PLUG. A/C OK FOR SERVICE DUE TO NO DAMAGE TO FLAME ARRESTOR (SECTION F; PARA. 2). NO EVIDENCE OF EXTERNAL LEAKAGE. AND PER SWA POWERPLANT ENGINEERING; OIL CONSUMPTION LEVELS NML. A/C OK FOR SERVICE.
